# SDR AALA202102159014

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 22,906 hours, 9,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIELD REPORTS L2 SERVICE DOOR EXTERIOR HANDLE, FOUND TO BE IN THE NOT STOWED/FLUSH POSITION AT GATE ARRIVALS. PERFORMED L2 SERVICE DOOR LUBRICATION-COMPONENTS AND SERVICING MECHANISM IAW AMM 12-25-12-640-801/802.
